# SDR AALA20130822008

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 71,934 hours, 37,792 cycles
- Engine: Pwa JT8D217
- Engine time: 5,913 hours, 3,293 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

DFW    CREW REPORTED BIRD STRIKE TO NR 1 ENGINE.  LT ENGINE WAS SHUTDOWN SINGLE ENGINE TIME 9 MINUTES.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.   AIRCRAFT REMOVED FROM SERVICE.  LT ENGINE FAN BLADES DAMAGED.  REPLACED LT ENGINE AT DFW ON 08/23/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION OPEN.
